# SDR IPXA2022031980272

- Difficulty date: March 6, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5755 · Spoilers
- Part: Web
- Part number: A57240073200
- Part serial: NA
- Condition: Cracked
- Location: #3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B HINGE ARM INTER-COSTAL WEB CRACKED.REMOVE AND REPLACE IAW SRM 51-40-21.
